# SDR DALA107579867

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND LT BULKHEAD PANEL IN AFT CARGO COMPARTMENT HAD CORROSION ON BOTTOM AROUND FASTENERS. REPAIRED IAW 51-10-3-, 53-01-1, 53-23-0, 51-30-1, 51-10-2, 51-30-2, 51-60-0.
